# SDR SWAA2022112975741

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 34,746 hours, 15,851 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN FAILED TO PRESSURIZE AT 10;000FT. NO AUTO FAIL LIGHT OR ALTN LIGHTS ILLUMINATED. DUCT PRESSURE NORMAL @ 40 / [01] REMOVED AND REPLACED CABIN ALTITUDE AND DIFFERENTIAL PRESSURE INDICATOR. IAW AMM 21-33-02
